A Weak Simpson Method for a Class of Stochastic Differential Equations

Authors

  • Ram Sharan Adhikari

DOI:

https://doi.org/10.3126/ijorn.v10i1.54727

Keywords:

Stochastic differential equation, higher order method, numerical method, Simpson rule, Euler-Maruyama method, weak convergence

Abstract

This paper proposes a novel weak Simpson method for numerical solution for a class of stochastic
differential equations. We show that such a method has weak convergence of order one in general and
weak convergence of order three under certain additional assumptions, which improves the weak
convergence order of two for the weak trapezoid method developed in (1). The main results are illustrated
with numerical examples.

Downloads

Download data is not yet available.
Abstract
35
PDF
32

Downloads

Published

2023-05-08

How to Cite

Adhikari, R. S. (2023). A Weak Simpson Method for a Class of Stochastic Differential Equations. International Journal of Operational Research/Nepal, 10(1), 1–23. https://doi.org/10.3126/ijorn.v10i1.54727

Issue

Section

Articles